# SDR DXTA2016040606221

- Difficulty date: April 6, 2016
- Submitted: April 7, 2016
- Operation: Air carrier
- Aircraft: N253QS
- Make and model: Amd FALCON2000
- Aircraft serial: 153
- Aircraft time: 12,544 hours, 7,707 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070011500
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

UNUSUAL ODOR ISOLATED TO THE FLIGHT DECK, AFTER TAKEOFF & DURING ENTIRE TIME EN ROUTE.  NO SMOKE JUST A STRONG ODOR AT ALTITUDE.  POWERED UP ACFT, RAN ENGS & APU WITH NO ODOR, INSPECTED COCKPIT DISPLAYS NO DEFECTS NOTED.  PERFORMED OPERATIONS CHECKS OF DISPLAY FANS, ALL CHECKED GOOD.  INSPECTED COCKPIT FLASHLIGHT & FOUND A CHEMICAL BATTERY SMELL COMING FROM FLASHLIGHT.  REPLACED TWO EACH FLASHLIGHTS & BATTERIES WITH NEW.  OPERATIONS CHECKED IAW AMM 25-60-00.  ALL CHECKED GOOD.  NO SMELL FROM NEW FLASHLIGHTS AT THIS TIME.
